# SDR 08FDEA01549

- Difficulty date: April 25, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 52,749 hours, 15,414 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53610318255
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD LIGHTNING STRIKE REPAIR AT C 1-40 LT WITH BAD DOCUMENTATION.  REPAIR PERFORMED BY CORRECTION IAW SRM 53-10-12 FIG 219 WITH 2 DEVIATION ON C8-9, P27LT.  REPAIRED BY PERFORMING ROTO AND EC-TEST AND INSTALLING DAN5-6Y AND C11 P28 LT, WHICH WAS REPAIRED BY OVERSIZING AND INSTALLING OF BUSH IAW SRM 53-10-12 FIG 219.  APPROVED BY RAS 70504312/009/2008 ISS A AND EA 6-5312-117146.
